# SDR AALA202505287241

- Difficulty date: May 9, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 67,783 hours, 28,305 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14177
- Condition: Worn
- Location: Zone 800
- Part time: 32,072 hours, 13,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 PASSENGER DOOR EMERGENCY ESCAPE SLIDE PACK IS WORN AND FRAYED. REMOVED AND REPLACED L2 DOOR ESCAPE.
